Dr. Muslim Malik

pic here
Phone No.: 267119
EMail: muslim[at]iitmandi[dot]ac[dot]in
Address: School of Basic Sciences
IIT Mandi, House No D5,
Kamand, Mandi - 175005
India

Research interests

  • Controllability of Differential Equations
  • Inverse Problems with Applications in Fluid Dynamics and Differential Equations
  • Fractional, Delay, Impulsive and Neutral Differential Equations
  • Delay, Functional, Impulsive and Neutral Functional Differential Equations with Applications in Mathematical Biology

Education

  • Ph.D.(2006), IIT Kanpur
  • MSc Mathematics, AMU Aligarh,
  • BSc (Hons), Mathematics, AMU Aligarh,

Work Experience

Academic Research Experience
  • Post-doctoral Fellow (2nd Sept 2008 - 2nd February 2010) Center for Mathematical Modelling(CMM), Santiago, Chile..
  • Post-doctoral Fellow (1st Sept 2006 - 31st Aug 2008),Department of Mathematics, Indian Institute of Science Bangalore, India.
  • I visited the IECN Laboratoire de Mathématiques - Bureau, Henri Poincare University, Nancy France, 1 Jun 2009 - 15 July 2009
Teaching Experience
  • I worked as an Assistant Professor at Qassim University, Saudi Arabia from 11 Nov 2012 - 20 June 2014
  • I worked as an Assistant Professor at Birla Institute of Technology and Science (BITS) Pilani - Goa Campus, India from 17 July 2010 - 31 July 2012
<--

Awards

  • GATE Examination 2001
  • NBHM Post-dcotoral Fellowship, 2006 -2008, IISc Bangalore
  • CMM Santiago Chile,Post-doctoral Fellowship, 2008-2010
  • FONDECYT Post-dcotoral Fellowship ( Chile ), 2010 awarded but not availed
  • Prometeo Project Scholarship ( Ecuador ), 2013 awarded but not availed
-->
Publications
  • M. Muslim, Faedo–Galerkin approximation of second order nonlinear differential equation with deviated argument, Applied MaTh. Comp. 329 (2018),315-324 (Impact factor 1.70).
  • M. Muslim, Avadhesh Kumar and R. Sakthivel, Exact and Trajectory Controllability of Second Order Evolution Systems with Impulses and Deviated Arguments, Math. Methods in the Appl Sciences (Accepted).
  • M. Muslim, Rajesh Dhayal, Syed Abbas and Avadhesh Kumar, Controllability of Non-autonomous Nonlinear Differential System with Non-instantaneous Impulses,RACSAM (2017), https://doi.org/10.1007/s13398-017-0454-z(Impact factor:0.69).
  • M. Muslim, Avadhesh Kumar and R. Sakthivel, Controllability of the Second-Order Nonlinear Differential Equations with Non-instantaneous Impulses, Journal of Dynamical and Control System (2017). Published on 20th September 2017, https://doi.org/10.1007/s10883-017-9376-5
  • M. Muslim, Avadhesh Kumar and Mickel Feckan; Periodic solutions to second order nonlinear differential equations with non-instantaneous impulses, Dynamic Systems and Applications,26 (2017),197-210.
  • M Muslim and Avadhesh Kumar; Controllability of Fractional Differential Equation of Order α in (1,2] with Non-instantaneous Impulses, Asian Journal of Control, Vol. 20, No. 4, pp. 1–8, July 2018.
  • M. Muslim, Syed Abbas and Avadhesh Kumar; Existence and uniqueness of solution of fractional order nonautonomous neutral differential equation with deviated arguments,Journal of Nonlinear Evolution Equations and Applications (Accepted).
  • M. Muslim, Avadhesh Kumar and R. P. Agarwal; Exact and Trajectory Controllability of Second Order Evolution Systems with Deviated Argument, Dynamics of Continuous, Discrete and Impulsive Systems, Series B: Application and Algorithms (Accepted).
  • P. Selvaraj, R. Sakthivel, O.M. Kwon and M. Muslim; Disturbance rejection of interval type-2 fuzzy systems based on equivalence-input-disturbance approach, Journal of Dynamic Systems, Measurement and Control, Published online on 26 April 2017, doi:10.1115/1.4036564 .
  • M. Muslim, Avadhesh Kumar and R. P. Agarwal; Exact Controllability of Fractional Integro-differential Systems of Order $alpha in (1, 2] $ with Deviated Argument, Analele Universitatii din Oradea - Fascicola Matematica, vol. XXIV, No.1(2017),185-194
  • M. Muslim, Avadhesh Kumar and R. P. Agarwal; Exact and Trajectory Controllability of Second Order Nonlinear Differential Equations with Deviated Argument, Creative Mathematics and Informatics, (Accepted).
  • M. Muslim, Avadhesh Kumar and R. P. Agarwal; Exact and trajectory controllability of second order nonlinear impulsive systems with deviated argument, Functional Differential Equations, Vol. 23 (2016), No. 1-2, 27 - 41.
  • R. Sakthivel, K. Boomipalagan, M. A. YONG- Ki and M. Muslim; Sampled - data reliable stabilization of T-S fuzzy systems and its application, Complexity, Vol. 21, No. 2 (2016), 518 - 529.
  • M. Muslim, Avadhesh Kumar and Mickel Feckan; Existence, uniqueness and stability of solutions to second order nonlinear differential equations with non-instantaneous impulses. Journal of King Saud University –- Science (2016), http://dx.doi.org/10.1016/j.jksus.2016.11.005.
  • M. Muslim and Raju K. George; Trajectory controllability of the nonlinear systems governed by fractional differential equations, Differential Equations and Dynamical Systems, online May 2016, DOI: 10.1007/s12591-016-0292-z.
  • M. Muslim; Faedo-Galerkin Approximation of Fractional Integro-differential Equation of Order alpha between 1 and 2 with Deviated Argument, Dynamics of Partial Differential Equations, Vol. 13, No. 4 (2016), 351-368.
  • R. Sakthivel, M. Rathika, S. Santra and M. Muslim; Observer-based dissipative control for Markovian jump systems via delta operators, International Journal of Systems Science,Vol.48, No. 2(2017), 247-256.
  • Venkatesan Govindaraj, Muslim Malik, Raju K. George; Trajectory controllability of fractional dynamical systems, Journal of Control and Decision, Vol. 4, No. 2 (2017), 114-130.
  • R. Sakthivel, M. Rathika and M. Muslim; Robust reliable control of uncertain nonlinear stochastic systems subject to actuator fault, International Journal of General Systems, Vol. 46, No. 1 (2017), 1-26.
  • Negi, S., Abbas, S., Malik, Muslim., Oscillation criteria os second order nonlinear dynamic equations with nonlinear integro forcing term on time scales, Bulletin of the South Ural State University: Physical Sciences, Feb. 2017, 1-13.
  • M. Muslim, Ravi P. Agarwal; Exact Controllability of an Integro-differential Equation with Deviated Arguments, Functional Differential Equations, Vol. 21, no.1-2, Pages 31-45, 2014.
  • M. Muslim, Fahad Al- Mufadi, Ravi P. Agarwal; Controllability of Abstract Neutral Differential Equations with Deviated Arguments,Dynamics of Continuous, Discrete and Impulsive Systems: Series A,Mathematical Analysis, 20 (2013), 755 - 767.
  • M. Muslim, R. P. Agarwal; Existence, uniqueness and convergence of approximate solutions of nonlocal functional differential equations, Carpathian Journal of Mathematics, 27 (2011), No. 2, 249 - 259.
  • M. Muslim, Ravi P. Agarwal and N. I. Mahmudov; Approximate controllability of integro-differential equations in a Hilbert space with nonlocal conditions, Dynamics of Continuous, Discrete and Impulsive Systems: Series A, Mathematical Analysis,Vol 18, Number 2(2011),269-283.
  • M. Muslim, Carlos Conca and Ravi P. Agarwal; Existence of Local and Global Solutions of Fractional Order Differential Equations, Nonlinear Oscillations, 14 (2011), Number 2, 76-84.
  • Carlos Conca, M. Muslim and Alexandre Munnier; On the detection of a moving rigid solid in a perfect fluid, Inverse Problem 26(2010) 095010 (18 Page).
  • M. Muslim and A. K. Nandakumaran, Existence and approximations of solutions to some fractional order functional integral equations, Journal of Integral Equations and applications, 22(1) (2010), 95-114.
  • M. Muslim and Ravi. P. Agarwal, Approximations of solutions to impulsive functional differential equations, Journal of Applied Mathematics and Computing, 34(2010)101-112.
  • M. Muslim, Carlos Conca and A. K. Nandakumaran; Approximation of Solutions to Fractional Integral Equations,Computers and Mathematics with Applications, 59(3) 2010, 1236 -- 1244.
  • M. Muslim, Existence and Approximation of Solutions to Fractional Differential Equations, Mathematical and Computer Modelling, 49 (2009) 1164--1172.
  • M. Muslim, Ravi P. Agarwal and A. K. Nandakumaran, Existence, uniqueness and convergence of approximate solutions of impulsive neutral differential equations, Functional Differential Equations, 16(3)(2009), 529-544.
  • D. Bahuguna and M. Muslim, Approximation of solutions to a class of second order history-valued delay differential equations, Nonlinear Dynamics and System Theory, 8(3)(2008), 237--254.
  • M. Muslim, Ravi P. Agarwal and A. K. Nandakumaran, Existence of Local and Global Solutions to Fractional Order Integral Equations, International Publications (USA), Pan American Mathematical Journal, 18 (3) 2008, 47--57.
  • M. Muslim and D. Bahuguna, Existence of solutions to neutral differential equations with deviated argument, Electronic Journal of Qualitative Theory of Differential Equations, 2008, No. 27, 1-12.
  • D. Bahuguna and M. Muslim, A study of Nonlocal History- valued Retarded Differential Equations using Analytic Semigroup, Nonlinear Dynamics and System Theory, 6(1) (2006) 63-75.
  • M. Muslim, Approximation of Solutions to History-valued Neutral Functional Differential Equations, Computers and Mathematics with Applications, Vol. 51, Issue 3-4 (2006), 537-550.
  • D. Bahuguna and M. Muslim, Approximation of solutions to Non-local History-valued Retarded Differential Equations, Applied Mathematics and Computation, 174 (2006), 165-179.
  • D. Bahuguna and M. Muslim, Approximation of Solutions to Retarded Differential Equations with Applications to Population Dynamics, Journal of Applied Mathematics and Stochastic Analysis, 1 (2005), 1-11.
  • D. Bahuguna and M. Muslim; Approximations of Solutions to Retarded Integrodifferential Equations, Electronic J. Diff. Eqns, 136 (2004), 1-13.
  • D. Bahuguna and M. Muslim, Retarded Function Differential Equations with Applications to Population dynamics, Differential Equations and Dynamical Systems, Editor: D. Bahuguna, Narosa Publishing House, India, 2004, p. 119 - 126.

Selected Conferences and Symposia

  • Workshop on Control and Numerics for Fluid-Structure Interaction Problems, TIFR Bangalore, 29 June - 1 July, 2015
  • Advanced Summer School on Control and Numerics for Fluid-Structure Interaction Problems,TIFR Bangalore, 22-26 June, 2015
  • Controllability of an Abstract Differential Equation with Deviated Arguments, International Conference on Recent advances in Mathematical Biology, Analysis and Applications, AMU, Aligarh, June 4 - 6, 2015.
  • Controllability of Differential Equations with Deviated Arguments, Advanced Workshop and Conference on Hyperbolic PDEs: Theory, Numerics & Applications and Conference on Partial Differential Equations, LNMIIT Jaipur, December 1-11, 2014.
  • Application of functional analysis to Differential Equations with Deviated Arguments, International Conference on Algebra, Geometry, Analysis and their Applications, JMI, New Delhi, November 27 - 29, 2014.
  • Detection of a Single Moving Rigid Solid in an Ideal Fluid, CIMPA summer school on Inverse Problems and its applications, Center for Mathematical Modeling, University of Chile, Santiago Chile, January 4 - January 15, 2010.
  • Application of Semigroup Theory to Fractional Order Evolution Equations, National Symposium on "Recent advances in Mathematical Sciences, Indian Institute of Technology Kanpur, 16- 17, February 2007.
  • Regularity of Mild Solutions to Nonlocal History-valued Retarded Differential Equations, International Conference on Recent Trends in Nonlinear Analysis and its Applications, Indian Institute of Technology Bombay, 11-13, December 2004
  • Wipa 2010, Workshop on Inverse problems and applications, Departamento de Matemática, Universidad Técnica Federico Santa María, Valparaíso, Chile, January 18- January 22, 2010.
  • Joint-Indo French workshop on Partial Differential Equations and its Applications, Indian Institute of Science, Bangalore, 7 - 12, February 2005.
.